Linear differential operators with unbounded operator coefficients and semigroups of bounded operators
Matematičeskie zametki, Tome 59 (1996) no. 6, pp. 811-820
Cet article a éte moissonné depuis la source Math-Net.Ru
Associated with a family of evolution operators in a complex Banach space is a linear unbounded operator, which is studied with the aid of a semigroup of difference operators and a difference operator in a sequence space. Some formulas for the spectra of the linear operators in question (in particular, for abstract hyperbolic differential operators) and the spectrum mapping theorem for the semigroup of difference operators are obtained.
@article{MZM_1996_59_6_a1,
author = {A. G. Baskakov},
title = {Linear differential operators with unbounded operator coefficients and semigroups of bounded operators},
journal = {Matemati\v{c}eskie zametki},
pages = {811--820},
year = {1996},
volume = {59},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1996_59_6_a1/}
}
A. G. Baskakov. Linear differential operators with unbounded operator coefficients and semigroups of bounded operators. Matematičeskie zametki, Tome 59 (1996) no. 6, pp. 811-820. http://geodesic.mathdoc.fr/item/MZM_1996_59_6_a1/
[1] Krein S. G., Lineinye differentsialnye uravneniya v banakhovom prostranstve, Fizmatgiz, M., 1967
[2] Daletskii Yu. L., Krein M. G., Ustoichivost reshenii differentsialnykh uravnenii v banakhovom prostranstve, Nauka, M., 1970
[3] Khenri D., Geometricheskaya teoriya polulineinykh parabolicheskikh uravnenii, Mir, M., 1985
[4] Khille E., Fillips R., Funktsionalnyi analiz i polugruppy, IL, M., 1962
[5] Baskakov A. G., “Nekotorye usloviya obratimosti lineinykh differentsialnykh i raznostnykh operatorov”, Dokl. RAN, 333:3 (1993), 282–284 | MR | Zbl